16 tablets of Arax Noshin Pure

16 tablets of Arax Noshin Pure

Arax

  • $22.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

○ Good absorption and quick effect on menstrual pain and headache. ○ Ibuprofen works under pain and works well for painful pain. ○ Allyl isopropyl acetyl urea and anhydrous caffeine enhance the analgesic effect of ibuprofen. ○ A film-coated tablet that is easy to use only with small particles. How to use the pill case As shown in the figure on the right, tilt the outlet downward to put two tablets in your pocket, and then slide it. You can take out one dose (2 tablets). This is a medicine. Keep out of the reach of children. Also, do not place it in a hot place such as in a car. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose 2 tablets (1 dose) Ibuprofen ・ ・ ・ 150mg Anhydrous caffeine ・ ・ ・ 80mg Allyl isopropyl acetyl urea ・ ・ ・ 60mg Anhydrous as an additive Contains silicic acid, hydroxypropyl cellulose, cross CMC-Na, cellulose, Mg stearate, hypromellose, titanium oxide, talc, macrogol, carnauba wax. Dosage and administration Please take the following doses on an empty stomach as much as possible. Take at least 4 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 2 tablets per dose, up to 3 times a day ○ Children under 15 years old ・ ・ ・ Do not take [Notes on usage / dose] Specified usage / Please adhere to the dose. Formulation / Shape Film-coated tablets

Efficacy Indications ○ Physiological pain, headache, lower back pain, toothache, throat pain, joint pain, muscle pain, nerve pain, stiff shoulder pain, pain after tooth extraction, bruising pain, ear pain, fracture pain・ Relief of numbness / traumatic pain ○ Relieving fever during bad cold / fever

Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under 15 years old. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug. Other antipyretic analgesics, cold remedies, sedatives, vehicle sickness remedies 3. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur) 4. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching, bruising Digestive system: nausea / vomiting, loss of appetite, stomach pain, stomach discomfort, stomatitis, chest burn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Respiratory: Shortness of breath Others: Blurred eyes, nausea, swelling, nose blood, bleeding in the teeth, bleeding is difficult to stop, bleeding, back pain, excessive decrease in body temperature, body sickness In rare cases, the following serious symptoms occur You may. In that case, please see a doctor immediately. Name of symptom: Symptom shock (anaphylaxis): Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis: high fever, red eye, sores on the eyes, lips, sore throat, widespread rash / redness of the skin

JAN: 4987009111493


We Also Recommend